American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 41 of 41 found      Go to page: 1 2

[31] Wayne Aitken. An arithmetic Riemann-Roch theorem for singular arithmetic surfaces. Memoirs of the AMS 120 (1996) MR 1303089.
Book volume table of contents   

[32] E. V. Flynn. An explicit theory of heights . Trans. Amer. Math. Soc. 347 (1995) 3003-3015. MR 1297525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] David Grant. Integer points on curves of genus two and their Jacobians . Trans. Amer. Math. Soc. 344 (1994) 79-100. MR 1184116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] P. Lockhart. On the discriminant of a hyperelliptic curve . Trans. Amer. Math. Soc. 342 (1994) 729-752. MR 1195511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] José Felipe Voloch. Siegel's theorem for complex function fields . Proc. Amer. Math. Soc. 121 (1994) 1307-1308. MR 1209430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Daniel M. Gordon and David Grant. Computing the Mordell-Weil rank of Jacobians of curves of genus two . Trans. Amer. Math. Soc. 337 (1993) 807-824. MR 1094558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Paul Vojta. A generalization of theorems of Faltings and Thue-Siegel-Roth-Wirsing . J. Amer. Math. Soc. 5 (1992) 763-804. MR 1151542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Joe Harris and Joe Silverman. Bielliptic curves and symmetric products . Proc. Amer. Math. Soc. 112 (1991) 347-356. MR 1055774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Serge Lang. Old and new conjectured diophantine inequalities. Bull. Amer. Math. Soc. 23 (1990) 37-75. MR 1005184.
Abstract, references, and article information   
View Article: PDF

[40] Robert F. Coleman. Torsion points on abelian \'etale coverings of ${\bf P}\sp 1-\{0,1,\infty\}$ . Trans. Amer. Math. Soc. 311 (1989) 185-208. MR 974774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Glenn Stevens. The cuspidal group and special values of $L$-functions . Trans. Amer. Math. Soc. 291 (1985) 519-550. MR 800251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 41 of 41 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia